# SDR SWAA032281

- Difficulty date: October 16, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 67,816 hours, 58,140 cycles
- Engine: Pwa JT8D9A
- Engine time: 56,167 hours, 60,737 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D9A
- Part serial: 707429
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

IN FLIGHT SHUT DOWN, DECLARED EMERGENCY, AIR TURN BACK, NR 1 ENGINE FAILED.  REMOVED AND REPLACED NR 1 ENGINE PER MM.
